MathSciNet Relay Station
MathSciNet bibliographic data
MR2036383 (2005c:34019) 34A60 (37E05 47H04)
Andres, Jan; Pastor, Karel On a multivalued version of the Sharkovskii theorem and its application to differential inclusions. III. Topol. Methods Nonlinear Anal. 22 (2003), no. 2, 369–386.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement